Alert archive / Nebraska / Tornado Warnings in 2019
Tornado Warning 5, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at May 17, 2019, 8:15 PM CDT for Custer County, Nebraska. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2019, 8:15 PM CDT (01:15 UTC)
- Expired
- May 17, 2019, 9:00 PM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
County Custer County, NE
The radar
The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 8:30 PM CDT | TORNADO | 3 S Oconto, NE | STORM SPOTTER OBSERVED. REPORT RELAYED BY EMERGENCY MANAGER |
| May 17, 8:45 PM CDT | HAIL 2 | Oconto, NE | REPORT VIA SPOTTER NETWORK. TIME ESTIMATED FROM RADAR. |
| May 17, 9:07 PM CDT | HAIL 1.25 | 9 Ssw Berwyn, NE | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 2:59 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted.
838
WFUS53 KLBF 180115
TORLBF
NEC041-180200-
/O.NEW.KLBF.TO.W.0005.190518T0115Z-190518T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
815 PM CDT Fri May 17 2019
The National Weather Service in North Platte has issued a
* Tornado Warning for...
Southeastern Custer County in central Nebraska...
* Until 900 PM CDT.
* At 814 PM CDT, a confirmed tornado was located 8 miles south of
Oconto, or 17 miles north of Lexington, moving northeast at 25 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Oconto around 835 PM CDT.
Other locations impacted by this tornadic thunderstorm include Burr
Oak, Buckeye, Lodi, Pressey State Wildlife Management Area,
Intersection of Highway 183 and Cumro Road and Cumro.
This includes the following highways...
Highway 183 between mile markers 74 and 93.
Highway 2 between mile markers 280 and 300.
Highway 92 between mile markers 300 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4139 9976 4141 9953 4131 9933 4109 9929
4104 9941 4105 9997
TIME...MOT...LOC 0114Z 203DEG 21KT 4102 9982
TORNADO...OBSERVED
HAIL...2.50IN
$$
JWS3 follow-up statements
790
WWUS53 KLBF 180125
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
825 PM CDT Fri May 17 2019
NEC041-180200-
/O.CON.KLBF.TO.W.0005.000000T0000Z-190518T0200Z/
Custer NE-
825 PM CDT Fri May 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CUSTER COUNTY...
At 823 PM CDT, a confirmed tornado was located 5 miles south of
Oconto, or 19 miles north of Lexington, moving northeast at 25 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Oconto around 835 PM CDT.
Berwyn around 900 PM CDT.
Other locations impacted by this tornadic thunderstorm include Burr
Oak, Buckeye, Lodi, Pressey State Wildlife Management Area,
Intersection of Highway 183 and Cumro Road and Cumro.
This includes the following highways...
Highway 183 between mile markers 74 and 93.
Highway 2 between mile markers 280 and 300.
Highway 92 between mile markers 300 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4139 9976 4141 9953 4131 9933 4109 9929
4104 9941 4105 9997
TIME...MOT...LOC 0123Z 202DEG 24KT 4106 9972
TORNADO...OBSERVED
HAIL...2.50IN
$$
JWS213
WWUS53 KLBF 180136
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
836 PM CDT Fri May 17 2019
NEC041-180200-
/O.CON.KLBF.TO.W.0005.000000T0000Z-190518T0200Z/
Custer NE-
836 PM CDT Fri May 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CUSTER COUNTY...
At 835 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Oconto, or 19 miles south of Broken Bow,
moving northeast at 30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ansley and Berwyn around 900 PM CDT.
Other locations impacted by this tornadic thunderstorm include Burr
Oak, Buckeye, Lodi, Pressey State Wildlife Management Area,
Intersection of Highway 183 and Cumro Road and Cumro.
This includes the following highways...
Highway 183 between mile markers 74 and 93.
Highway 2 between mile markers 280 and 300.
Highway 92 between mile markers 300 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4139 9976 4141 9953 4131 9933 4109 9929
4104 9941 4105 9997
TIME...MOT...LOC 0135Z 222DEG 27KT 4113 9961
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
JWS245
WWUS53 KLBF 180147
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
847 PM CDT Fri May 17 2019
NEC041-180200-
/O.CON.KLBF.TO.W.0005.000000T0000Z-190518T0200Z/
Custer NE-
847 PM CDT Fri May 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CUSTER COUNTY...
At 847 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Ansley, or 15 miles south of Broken
Bow, moving northeast at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ansley and Berwyn around 900 PM CDT.
Other locations impacted by this tornadic thunderstorm include Burr
Oak, Buckeye, Lodi, Pressey State Wildlife Management Area,
Intersection of Highway 183 and Cumro Road and Cumro.
This includes the following highways...
Highway 183 between mile markers 74 and 93.
Highway 2 between mile markers 280 and 300.
Highway 92 between mile markers 300 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4139 9976 4141 9953 4131 9933 4109 9929
4104 9941 4105 9997
TIME...MOT...LOC 0147Z 219DEG 27KT 4120 9955
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
JWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at May 17, 6:34 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 17, 6:34 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 634 PM CDT Fri May 17 2019 .SHORT TERM...(This evening through Saturday night) Issued at 319 PM CDT Fri May 17 2019 Strong southwest flow aloft combined with strong southerly low level flow ahead of the dryline will be providing sufficient deep layer shear to generate supercells along the dryline after about 3 PM CDT. Bunkers right-moving supercells will be from the southwest and rapid - about 35 kts or so making supercell interaction likely. All modes of severe weather will be possible with initial development and as storms remain in the warm sector. As expected, storms that encounter the warm from will have an enhanced tornado threat as explains in prev SPC and the mesoscale update discussions. As upper support strengthens through the evening the small clusters will likely grow upscale to one or two large convective systems with large hail and damaging winds a continued threat. Storms push north into SD after midnight. Cold front overtakes the area through the night. Mainly a dry start to Saturday but a secondary frontal surge will drop quickly south across the area. Some chance for weak thunderstorm development along this front Sat afternoon though coverage is expected to be limited. .LONG TERM...(Sunday through Friday) Issued at 319 PM CDT Fri May 17 2019 A cooler and wetter pattern shapes up for the first half of the work week as yet another upper low becomes negatively tilted and closes off over the Great Basin area. Deep southerly flow ahead of this feature across the central and southern Plains will allow moisture to return and increase across the area setting the stage for a prolonged rain event in areas that have seen plenty of rain already this year. While some deterministic solutions suggest snow at least mixing with rain in the far northwest portion of the area, believe at this time a lack of deep cold air will preclude anything but a brief mix Tuesday night at this point, and confidence on that is low. So will leave precip type as all rain for now. Chances for rain continue through the remainder of the week as well and another system drops into the main long wave trough across the west by late Wedneday and Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 634 PM CDT Fri May 17 2019 Storm conditions continue this evening until around 06z. Thereafter, VFR is expected along and south of highway 2 with IFR/MVFR/local LIFR in low or very low ceilings north of highway 2. A gradual improvement to VFR is expected 12z-18z Saturday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Stoppkotte LONG TERM...Stoppkotte AVIATION...CDC
Hazardous weather outlook, May 17, 3:18 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 318 PM CDT Fri May 17 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-182030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 318 PM CDT Fri May 17 2019 /218 PM MDT Fri May 17 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. There is an enhanced risk for severe thunderstorms across much of western and north central Nebraska through tonight. All types of severe weather will be possible with these storms including very large hail, damaging winds and isolated tornadoes. The greatest risk for tornadoes is expected to be south and east of a line from O'Neill to Thedford to Big Springs. North of this area very large hail will be possible along with damaging winds. Locally heavy rain will also be possible with any of the stronger storms initially, as well as later this evening when the storms merge across north central Nebraska. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Heavy rainfall is possible Monday through Wednesday with most locations seeing greater than 1" of rain and some locations exceeding 2" total. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this evening across much of southwest into central Nebraska. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, May 17, 7:42 PM CDT, 33 minutes before
Special Weather Statement National Weather Service North Platte NE 742 PM CDT Fri May 17 2019 NEZ024-025-036-037-180115- Hooker NE-McPherson NE-Thomas NE-Logan NE- 742 PM CDT Fri May 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER... NORTHWESTERN LOGAN...NORTHEASTERN MCPHERSON AND WESTERN THOMAS COUNTIES UNTIL 815 PM CDT/715 PM MDT/... At 742 PM CDT/642 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from near Seneca to near Tryon. Movement was northeast at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Thedford, Tryon and Norway. This includes the following highways... Highway 2 between mile markers 201 and 210. Highway 92 between mile markers 202 and 209. Highway 97 between mile markers 26 and 42. A Tornado Watch remains in effect until 1000 PM CDT/900 PM MDT/ for north central and west central Nebraska. LAT...LON 4206 10055 4159 10064 4147 10101 4197 10092 TIME...MOT...LOC 0042Z 206DEG 37KT 4203 10076 4153 10092 Snively
Local storm report, May 17, 7:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 2 SE JOHNSTOWN 42.55N 100.03W
05/17/2019 E1.00 INCH BROWN NE PUBLIC
&&
RLAMB/BJTSpecial weather statement, May 17, 7:49 PM CDT, 26 minutes before
Special Weather Statement National Weather Service North Platte NE 749 PM CDT Fri May 17 2019 NEZ006-008-180130- Brown NE-Keya Paha NE- 749 PM CDT Fri May 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWN AND CENTRAL KEYA PAHA COUNTIES UNTIL 830 PM CDT... At 749 PM CDT, Doppler radar was tracking a strong thunderstorm near Johnstown, or 8 miles northwest of Ainsworth, moving northeast at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Ainsworth, Springview, Johnstown, Burton, Keller Park State Recreation Area, Bobcat State Wildlife Management Area, Antelope Peak, Meadville and North River Trail. This includes the following highways... Highway 183 between mile markers 203 and 225. Highway 20 between mile markers 227 and 242. Highway 12 between mile markers 30 and 59. A Severe Thunderstorm Watch remains in effect until midnight CDT for north central Nebraska. LAT...LON 4299 9953 4241 9995 4253 10016 4300 10004 TIME...MOT...LOC 0049Z 207DEG 35KT 4264 9996 Snively
Local storm report, May 17, 7:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 9 N SENECA 42.17N 100.83W
05/17/2019 E1.00 INCH CHERRY NE PUBLIC
&&
THORNELocal storm report, May 17, 8:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 4 E THEDFORD 41.98N 100.50W
05/17/2019 E1.75 INCH THOMAS NE PUBLIC
MOSTLY QUARTER SIZE WITH A HANDFUL OF GOLF BALL SIZE HAIL
0435 PM HAIL 2 N BRANDON 40.83N 101.93W
05/17/2019 E1.50 INCH PERKINS NE PUBLIC
0450 PM HAIL 4 NE CHAPPELL 41.13N 102.41W
05/17/2019 E1.00 INCH DEUEL NE PUBLIC
0521 PM HAIL 15 N ALMERIA 42.05N 99.54W
05/17/2019 E1.00 INCH LOUP NE PUBLIC
0540 PM HAIL 8 WNW LEMOYNE 41.33N 101.94W
05/17/2019 E1.00 INCH KEITH NE PUBLIC
0540 PM HAIL 8 WNW LEMOYNE 41.33N 101.94W
05/17/2019 E1.00 INCH KEITH NE TRAINED SPOTTER
0540 PM HAIL 7 WNW LEMOYNE 41.32N 101.93W
05/17/2019 E1.00 INCH KEITH NE PUBLIC
PEA TO QUARTER
0556 PM HAIL 5 NE JOHNSTOWN 42.62N 99.99W
05/17/2019 E1.75 INCH BROWN NE PUBLIC
0630 PM HAIL 13 NW HAYES CENTER 40.64N 101.20W
05/17/2019 E1.00 INCH HAYES NE PUBLIC
0658 PM TORNADO 5 NE STOCKVILLE 40.58N 100.32W
05/17/2019 FRONTIER NE STORM CHASER
BRIEF ROPE TORNADO ONE THE GROUND FOR A SHORT TIME
0709 PM TORNADO 10 NE STOCKVILLE 40.64N 100.25W
05/17/2019 FRONTIER NE STORM CHASER
TORNADO ON THE GROUND VIA LIVE STREAM
0712 PM HAIL 11 SW MULLEN 41.93N 101.19W
05/17/2019 E1.00 INCH HOOKER NE PUBLIC
NICKEL TO QUARTER
0714 PM HAIL 10 SW MULLEN 41.94N 101.18W
05/17/2019 E1.75 INCH HOOKER NE PUBLIC
PEA TO GOLF BALL
0723 PM HAIL 3 S MULLEN 42.00N 101.04W
05/17/2019 E1.00 INCH HOOKER NE LAW ENFORCEMENT
0730 PM HAIL MULLEN 42.04N 101.04W
05/17/2019 E1.75 INCH HOOKER NE PUBLIC
0743 PM HAIL 2 SE JOHNSTOWN 42.55N 100.03W
05/17/2019 E1.00 INCH BROWN NE PUBLIC
0753 PM HAIL 9 N SENECA 42.17N 100.83W
05/17/2019 E1.00 INCH CHERRY NE PUBLIC
&&
CCOLESpecial weather statement, May 17, 8:12 PM CDT, 3 minutes before
Special Weather Statement National Weather Service North Platte NE 712 PM MDT Fri May 17 2019 NEZ023-024-094-180145- Hooker NE-Grant NE-Western Cherry NE- 712 PM MDT Fri May 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY...EASTERN GRANT AND NORTHWESTERN HOOKER COUNTIES UNTIL 745 PM MDT... At 712 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Whitman, or 22 miles northeast of Arthur, moving northeast at 50 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Whitman, Carr Lake, Hire, Whitman Road crossing the North Branch of the Middle Loup River, Pratt Lake, Spring Valley Lake, Cogill Lake, Hecla and Weir. This includes the following highways... Highway 2 between mile markers 155 and 179. Highway 97 between mile markers 77 and 78. A Tornado Watch remains in effect until 900 PM MDT for west central Nebraska. A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for north central Nebraska. LAT...LON 4175 10142 4185 10168 4220 10152 4221 10100 TIME...MOT...LOC 0112Z 209DEG 43KT 4187 10150 Snively
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:00 PM CDT | Special Weather Statement | LBF | Deuel | 45 min |
| May 17, 7:04 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 41 min |
| May 17, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 31 min |
| May 17, 7:28 PM CDT | Special Weather Statement | LBF | Lincoln, Logan | 47 min |
| May 17, 7:31 PM CDT | Special Weather Statement | LBF | Arthur | 44 min |
| May 17, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 50 min |
| May 17, 7:42 PM CDT | Special Weather Statement | LBF | Thomas | 33 min |
| May 17, 7:47 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 17, 7:49 PM CDT | Special Weather Statement | LBF | Keya Paha | 41 min |
| May 17, 8:12 PM CDT | Special Weather Statement | LBF | Hooker | 33 min |
| May 17, 8:16 PM CDT | Special Weather Statement | LBF | McPherson, Thomas | 29 min |
| May 17, 8:28 PM CDT | Special Weather Statement | LBF | Brown | 32 min |
| May 17, 8:31 PM CDT | Special Weather Statement | LBF | Lincoln | 29 min |
| May 17, 8:37 PM CDT | Special Weather Statement | LBF | Keya Paha | 23 min |
| May 17, 8:39 PM CDT | Special Weather Statement | LBF | Hooker | 36 min |
| May 17, 8:49 PM CDT | Special Weather Statement | LBF | Brown | 41 min |
| May 17, 8:56 PM CDT | Special Weather Statement | LBF | Lincoln, Logan | 34 min |
| May 17, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 31 min |
| May 17, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 17, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 32 min |
| May 17, 9:17 PM CDT | Special Weather Statement | LBF | Thomas | 28 min |
| May 17, 9:19 PM CDT | Special Weather Statement | LBF | Keya Paha | 26 min |
| May 17, 9:26 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 34 min |
| May 17, 9:31 PM CDT | Special Weather Statement | LBF | Logan | 29 min |
| May 17, 9:38 PM CDT | Special Weather Statement | LBF | Valley | 52 min |
| May 17, 9:40 PM CDT | Special Weather Statement | LBF | Keya Paha | 35 min |
| May 17, 9:44 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 31 min |
| May 17, 9:53 PM CDT | Special Weather Statement | LBF | Loup | 52 min |
| May 17, 10:00 PM CDT | Special Weather Statement | LBF | Frontier | 15 min |
| May 17, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 52 min |
| May 17, 10:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Loup, Rock | 45 min |
| May 17, 10:26 PM CDT | Special Weather Statement | LBF | Dawson | 34 min |
| May 17, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 45 min |
| May 17, 10:52 PM CDT | Special Weather Statement | LBF | Holt | 38 min |
| May 17, 10:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| May 17, 11:11 PM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 17, 11:16 PM CDT | Special Weather Statement | LBF | Wheeler | 44 min |
| May 17, 11:29 PM CDT | Special Weather Statement | LBF | Valley | 46 min |
| May 18, 12:12 AM CDT | Special Weather Statement | LBF | Wheeler | 63 min |
| May 18, 1:14 AM CDT | Special Weather Statement | LBF | Wheeler | 46 min |
| May 18, 3:45 PM CDT | Frost Advisory | LBF | Arthur, Cherry, Deuel, Garden, Grant, Hooker and 1 more | 17 hr |
Nearby
Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.